RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 577–592 (Mi izv2280)  

This article is cited in 7 scientific papers (total in 8 papers)

On the representation of analytic functions in a closed convex region by a Dirichlet series

A. F. Leont'ev


Abstract: For a closed bounded convex region $\overline D$ we give conditions on $\{\lambda_k\}$ for which any function $f(z)$, analytic in the open region $D$ and continuous together with its first two derivatives on $\overline D$, can be expanded in the closed region $\overline D$ in an absolutely convergent Dirichlet series with exponents $\{\lambda_k\}$ ($k\geqslant1$).

Full text: PDF file (1129 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 573–588

Bibliographic databases:

UDC: 517.5
MSC: 30A16
Received: 07.02.1972

Citation: A. F. Leont'ev, “On the representation of analytic functions in a closed convex region by a Dirichlet series”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 577–592; Math. USSR-Izv., 7:3 (1973), 573–588

Citation in format AMSBIB
\Bibitem{Leo73}
\by A.~F.~Leont'ev
\paper On the representation of analytic functions in a~closed convex region by a~Dirichlet series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 577--592
\mathnet{http://mi.mathnet.ru/izv2280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=325935}
\zmath{https://zbmath.org/?q=an:0275.30004}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 573--588
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001959}


Linking options:
  • http://mi.mathnet.ru/eng/izv2280
  • http://mi.mathnet.ru/eng/izv/v37/i3/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, “On convergence conditions for Dirichlet series on closed polygons”, Math. USSR-Sb., 24:4 (1974), 463–481  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “On the representation by Dirichlet series of analytic functions in a closed convex polygonal region”, Math. USSR-Izv., 8:1 (1974), 133–144  mathnet  crossref  mathscinet  zmath
    3. A. F. Leont'ev, “On the representation of an analytic function as a sum of periodic functions”, Math. USSR-Sb., 22:4 (1974), 517–534  mathnet  crossref  mathscinet  zmath
    4. B. Ya. Levin, Yu. I. Lyubarskii, “Interpolation by means of special classes of entire functions and related expansions in series of exponentials”, Math. USSR-Izv., 9:3 (1975), 621–662  mathnet  crossref  mathscinet  zmath
    5. I. S. Galimov, “On the completeness of the exponential system in nonconvex domains”, Math. USSR-Sb., 27:1 (1975), 39–50  mathnet  crossref  mathscinet  zmath
    6. Yu. I. Mel'nik, “On the representation of regular functions by Dirichlet series in a closed disk”, Math. USSR-Sb., 26:4 (1975), 449–457  mathnet  crossref  mathscinet  zmath
    7. V. S. Vladimirov, S. M. Nikol'skii, Yu. N. Frolov, “Aleksei Fedorovich Leont'ev (on his sixtieth birthday)”, Russian Math. Surveys, 32:3 (1977), 131–144  mathnet  crossref  mathscinet  zmath
    8. A. M. Sedletskii, “On Zeros of Functions of Mittag-Leffler Type”, Math. Notes, 68:5 (2000), 602–613  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:148
    Full text:60
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019